# SDR DALA2018010200014

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 50,073 hours, 26,554 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY BATTERY PACK CHARGE, FOUND THE LEFT AFT DOOR SLIDE BATTERY PACK BAD.  REMOVED AND REPLACED THE SLIDE.
